| Model Number |
N/A |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during warehouse inspection, debris was found in the sterile packaging.There was no patient involvement.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
(b)(4).Report source (b)(6).The customer has indicated that the product is in process of being returned to zimmer biomet for the investigation.Once the investigation is complete, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2022 - 00469, 0001825034 - 2022 - 00471, 0001825034 - 2022 - 00472.
Event or Problem Description
No additional event information to report at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: d4; d9; g3; h2; h3; h4; h6 visual inspection of the returned product identified debris inside the sterile package.Review of the device history records identified no related deviations or anomalies.These products likely left zimmer biomet control non-conforming.The root cause of the reported event can be attributed to the operator not following instructions during manufacturing.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.